# SDR ASOA2013052003638

- Difficulty date: May 8, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,526 hours, 17,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR ANGLE LOWER SILL CORRODED.  REMOVED ANGLE LOWER SILL FROM SERVICE DOOR,    INSTALLED SERVICEABLE ANGLE LOWER SILL,  IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
